MathSciNet Relay Station
MathSciNet bibliographic data
MR381343 (52 #2240) 65N10
Goldberg, M.; Abarbanel, S. Stable approximations for hyperbolic systems with moving internal boundary conditions. Math. Comp. 28 (1974), 413–447; corrigenda, ibid. 29 (1975), no. 132, 1167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement